MATHEMATICA BOHEMICA, Vol. 120, No. 3, pp. 319-323, 1995

Median properties of graphs with small diameters

Bohdan Zelinka

Katedra diskretni matematiky a statistiky Technicke university, Voronezska 13, 461 17 Liberec 1, Czech Republic

Abstract: Two numerical invariants $\Delta(G)$ and $\Gamma(G)$ of a graph, related to the concept of median, are studied.

Keywords: valence, median, pairing

Classification (MSC91): 05C38, 05C75

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]